MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP MED DSTL TIBIA PL/4 H/LFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP MED DSTL TIBIA PL/4 H/LFT; PLATE, FIXATION, BONE
Model Number 02.118.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6), 2021, patient underwent a hardware removal and revision correction due to non-union and broken screws.One of five(5) screws 4.0xmm was broken with shaft retained(1) and three of four(4) screws 2.7xmm va locking were broken with shaft retained(3).The procedure was completed successfully without surgical delay.The patient outcome was unknown.Concomitant medical products: ex tibia nail 8x300 mm (part# 04.034.240s; lot# h169638; quantity: 1), unk - screws: 4.0 mm nail locking screw (part# unk; lot # unknown; quantity: 4), plate va medial distal tibia (part# 02.118.003; lot# 894268; quantity: 1), unk - screws: 3.5 mm cortex (part# unknown; lot# unknown; quantity: 4), unk - screws: 2.7 mm va locking (part# unknown; lot# unknown; quantity: 1).This complaint involves four(4) devices.This report is for one (1) 2.7/3.5 va-lcp med dstl tibia pl/4 h/lft.This is report 2 of 12 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot part: 02.118.003, lot: l894268, manufacturing site: raron, release to warehouse date: 15 may 2018.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5 VA-LCP MED DSTL TIBIA PL/4 H/LFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12698753
Report Number2939274-2021-06293
Device Sequence Number11132836
Product Code HRS
UDI-Device Identifier10886982037602
UDI-Public(01)10886982037602
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.003
Device Catalogue Number02.118.003
Device Lot NumberL894268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8 TI CANN TIBIAL NAIL-EX PROX BEND 300-S; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 4.0 MM NAIL LOCKING SCREW; UNK - SCREWS: 4.0 MM NAIL LOCKING SCREW; UNK - SCREWS: 4.0 MM NAIL LOCKING SCREW; UNK - SCREWS: 4.0 MM NAIL LOCKING SCREW; UNK - SCREWS: 4.0 MM NAIL LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale